Joaquin Bustoz

Articles in Scholarly Journals [Incomplete List]

  1. The roots of the third Jackson q-Bessel function
    International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 67, pp. 4241–4248, 2003
  2. Determinant inequalities for sieved ultraspherical polynomials
    International Journal of Mathematics and Mathematical Sciences, vol. 25, no. 11, pp. 745–751, 2001
  3. TurĂ¡n inequalities for symmetric orthogonal polynomials
    International Journal of Mathematics and Mathematical Sciences, vol. 20, no. 1, pp. 1–7, 1997